# SDR UPS99231107

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65159791
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI WHILE WORKING NRC 010078 FUSE 157, 870 LOWER CHORD IS CRACKED LBL 10 WL 138 (870 BULKHEAD AIR COND BAY SIDE).  CUT OUT DAMAGED SECTION OF CHORD AND REPAIRED PER SRM 51-40-4 BY SPLICING IN A NEW SECTION.
